# SDR YENA200334

- Difficulty date: November 7, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 10,509 hours, 4,197 cycles
- Engine: Iae V2527A5
- Engine time: 10,509 hours, 4,197 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Wire Harness
- Part number: 6A5878
- Part serial: 1347
- Condition: Shorted
- Location: Nr 1 Engine Egt
- Part time: 10,526 hours, 4,202 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO NR 1 ENG OVERHEAT ECAM, ABOUT 90 KT.  PERFORMED TSM TASK 77-00-00-810-817. EIS(DMC1) REPORT SHOWED NR ENG 1 OVERTEMP.  CHECKED REPORTS 4, 6, 10 ON AIDS.  NO OVERTEMP NOTED.  PERFORMED VISUAL INSP OF EGT JUNCTION BOX ON NR 1 ENG, NO DEFECTS NOTED.  PERFORMED VGV INSP & LUB AS PER 75-32-42.  NO DEFECTS NOTED.  PERFORMED TEST NR 11 HIGH POWER ASSURANCE TEST IAW AMM71-00-00-710- 013-A.  TEST GOOD.  NO FAULTS ON GROUND.  AS PER MCC REQUEST PRECAUTIONARY REMOVED & REPLACED NR 1 ENG EIU & OPS OK PER MM 73-25-34.  ON 11/9/03 PER JB ENGINEERING & AIRBUS REMOVED & REPLACED NR 1 ENG JUNCTION BOX & EGT HARNESS, TROUBLESHOOTING FOUND EGT HARNESS GROUND FROM B-CHANNEL BROKEN.
